EconPapers    
Economics at your fingertips  
 

A note on the difference schemes for hyperbolic equations

A. Ashyralyev and P. E. Sobolevskii

Abstract and Applied Analysis, 2001, vol. 6, 1-8

Abstract:

The initial value problem for hyperbolic equations d 2 u ( t ) / d t 2 + A u ( t ) = f ( t ) ( 0 ≤ t ≤ 1 ) , u ( 0 ) = φ , u ′ ( 0 ) = ψ , in a Hilbert space H is considered. The first and second order accuracy difference schemes generated by the integer power of A approximately solving this initial value problem are presented. The stability estimates for the solution of these difference schemes are obtained.

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/694534.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/694534.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:694534

DOI: 10.1155/S1085337501000501

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:694534